# SDR SWAA2021070280175

- Difficulty date: June 5, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A223-011 AFT CARGO AFT BULKHEAD LOWER ATTACH ANGLE ASSY CORRODED AROUND FASTNER HOLES. STA 947.5.   REMOVED CORROSION FROM AFT BULKHEAD LOWER ATTACH ANGLE IAW SRM 51-10-02-0G-0.  MEASURED MATERIAL LOSS.   ORIGINAL MATERIAL THICKNESS .080 LOSS OF .005 WITH .075 REMAINING IS OUT OF LIMITS.   REMOVED AND REPLACED AFT BULKHEAD LOWER ATTACH ANGLE IAW SRM 51-40-02-0G-0; DWG 149A8117 REV C.
